American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 168 found      Go to page: 1 2 3 4 5 > >>

[31] R. N. Gumerov. On finite-sheeted covering mappings onto solenoids. Proc. Amer. Math. Soc. 133 (2005) 2771-2778. MR 2146226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Janusz J. Charatonik and Janusz R. Prajs. On lifting properties for confluent mappings. Proc. Amer. Math. Soc. 133 (2005) 577-585. MR 2093082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Charles L. Hagopian and Roman Manka. Rational irreducible plane continua without the fixed-point property. Proc. Amer. Math. Soc. 133 (2005) 617-625. MR 2093087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Raushan Z. Buzyakova. On cleavability of continua over LOTS. Proc. Amer. Math. Soc. 132 (2004) 2171-2181. MR 2053992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] M. M. Marsh. Products of span zero continua and the fixed point property. Proc. Amer. Math. Soc. 132 (2004) 1849-1853. MR 2051150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] James T. Rogers Jr.. Higher dimensional aposyndetic decompositions. Proc. Amer. Math. Soc. 131 (2003) 3285-3288. MR 1992870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Pawel Krupski. Means on solenoids. Proc. Amer. Math. Soc. 131 (2003) 1931-1933. MR 1955283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Robbert Fokkink and Lex Oversteegen. Homogeneous weak solenoids. Trans. Amer. Math. Soc. 354 (2002) 3743-3755. MR 1911519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Janusz J. Charatonik and Wlodzimierz J. Charatonik. A counterexample concerning Whitney reversible properties. Proc. Amer. Math. Soc. 130 (2002) 3097-3099. MR 1908935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Roman Pol and Miroslawa Renska. On the dimensional structure of hereditarily indecomposable continua. Trans. Amer. Math. Soc. 354 (2002) 2921-2932. MR 1895209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Elzbieta Pol. On hereditarily indecomposable continua, Henderson compacta and a question of Yohe. Proc. Amer. Math. Soc. 130 (2002) 2789-2795. MR 1900886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Janusz J. Charatonik and Patricia Pellicer Covarrubias. On covering mappings on solenoids. Proc. Amer. Math. Soc. 130 (2002) 2145-2154. MR 1896052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Francis Jordan and Sam B. Nadler Jr.. A result about a selection problem of Michael. Proc. Amer. Math. Soc. 129 (2001) 1219-1228. MR 1707150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Alan Dow and Klaas Pieter Hart. A universal continuum of weight $\aleph$. Trans. Amer. Math. Soc. 353 (2001) 1819-1838. MR 1707489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Alejandro Illanes. Openness of induced projections. Proc. Amer. Math. Soc. 128 (2000) 3711-3714. MR 1707141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Janusz R. Prajs. A continuous decomposition of the Menger curve into pseudo-arcs. Proc. Amer. Math. Soc. 128 (2000) 2487-2491. MR 1707009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Hisao Kato and Xiangdong Ye. On Burgess's theorem and related problems. Proc. Amer. Math. Soc. 128 (2000) 2501-2506. MR 1653402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Michael Levin and James T. Rogers Jr.. A generalization of Kelley's theorem for $C$-spaces. Proc. Amer. Math. Soc. 128 (2000) 1537-1541. MR 1641136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Piotr Minc. A hereditarily indecomposable tree-like continuum without the fixed point property. Trans. Amer. Math. Soc. 352 (2000) 643-654. MR 1695031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Wlodzimierz J. Charatonik. Openness and monotoneity of induced mappings. Proc. Amer. Math. Soc. 127 (1999) 3729-3731. MR 1641665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Janusz R. Prajs. A continuous circle of pseudo-arcs filling up the annulus. Trans. Amer. Math. Soc. 352 (2000) 1743-1757. MR 1608498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] W. T. Ingram. Inverse limits on $[0,1]$ using piecewise linear unimodal bonding maps. Proc. Amer. Math. Soc. 128 (2000) 279-286. MR 1618702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] B. Honari and Y. Bahrampour. Cut-point spaces. Proc. Amer. Math. Soc. 127 (1999) 2797-2803. MR 1600152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Piotr Minc. A Weakly Chainable Tree-Like Continuum without the Fixed Point Property. Trans. Amer. Math. Soc. 351 (1999) 1109-1121. MR 1451610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Pawe\l Krupski. Homogeneity and the disjoint arcs property. Proc. Amer. Math. Soc. 127 (1999) 1873-1876. MR 1476144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Eric L. McDowell. Absolute fixed point sets for multi-valued maps. Proc. Amer. Math. Soc. 126 (1998) 3733-3741. MR 1459138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Janusz R. Prajs. On complete metric spaces containing the Sierpinski curve. Proc. Amer. Math. Soc. 126 (1998) 3743-3747. MR 1458258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Keith Whittington. A generalization of 2-homogeneous continua being locally connected. Proc. Amer. Math. Soc. 126 (1998) 3131-3132. MR 1616577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jan M. Aarts and Robbert J. Fokkink. Fixed points of the bucket handle. Proc. Amer. Math. Soc. 126 (1998) 881-885. MR 1459100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Janusz J. Charatonik and Wlodzimierz J. Charatonik. Open mappings increasing order. Proc. Amer. Math. Soc. 125 (1997) 3725-3733. MR 1422853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 168 found      Go to page: 1 2 3 4 5 > >>